| Catalog Number |
4242012-02 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: the brown liquid in the catheter hub issue can be found on the 4242012-2 (18 ga), the 4242006-02, (20 ga) and the 4242004-2 (22 ga) catheter needles.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Ten (10) samples and one (1) photo were submitted to the manufacturer for evaluation.Through visual examination of the received samples, no yellowish/brownish septum was observed.Through visual examination of the received photo, a yellowish septum was observed on the sample.A review of the device history record (dhr) was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.Based on the investigation of the photo, the reported issue was observed.An approved project is in place to further address issues with yellowish septum.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.